Write a review

Does Anyone Know What Has Happened to my Tear Trough?! - London, UK

4 days ago had filler in my tear troughs. One is...

4 days ago had filler in my tear troughs. One is fine but my right eye has swollen - yellow discolouration of the skin (immediate) and puffy like a pillow - can't feel anything hard underneath. The inside ridge of the pillow almost has a flap where it has gotten so swollen. I don't know what filler was used - it was either Juvaderm or Restylane - just waiting to here back from the lady who performed the procedure (who I have to say has done this on me many times before without any issues at all!). One bruise to the side of the pouch and a couple of pin marks but nothing massive ............. can anyone think what could have happened? It feels slightly stingy. I look like a total freak and need this to go!!!

Was this review helpful? 3 others found this helpful

Comments (15)

Sort by

Yellow discoloration can be seen from bruising, but this is typically not seen for 4 or 5 days after the procedure. Swelling, especially profound, is more common with Belotero
  • Reply

Thank you so much for sharing this information Dr. Brader. To make sure I'm understanding correctly, it is your experience/understanding that more swelling is seen with Belotero than with other HA fillers such as Juvederm or Restylane, or would it be about the same for all HA fillers?

  • Reply
Hello dr - the filler used was teosyal meso. Do u know anything about this one - I had never heard of it. The yellow colour was there the day after I had the injections x
  • Reply

Thanks for letting us know which filler it turned out to be. I'm going to put your post into the Teosyal community.

  • Reply
I have seen significant edema after Boletero and never that pronounced with Juveferm or Restylane.
  • Reply

Wow, really good info - thank you again, Dr. Bader!!

  • Reply
Are you sure it wasn't Belotero? When I had Belotero there it was puffy and yellow like that. Juvederm and Restylane usually don't present that color. I would wait at least two weeks before having it dissolved, just in case.
  • Reply
Gosh I don't know - I've never heard of that one ........ I'll see if I can find out. And when you had it, did it go down and less yellow after 2 weeks? The edge of the puff is baggy like a deflated balloon today - it looks awful! I'm hoping my skin goes back in!!
  • Reply
Mine was worse, so after 2 1/2 weeks it still looked bad. I had it all dissolved. I ended up having a TCA peel afterwrd because I had had numerous injections under eyes (other story) and needed to restore the skin. You should be fine but be 100% sure all swelling is gone so you know what you are dealing with. Looks like Belotero to me thou which is easier to dissolve. Good luck and don't panic.
  • Reply

Here is a blog post on Belotero. We also have a community focused on the filler, which seems to often be used under the eyes. If it turns out this is what was actually used for you please let me know so I can move your review to the Belotero community.

  • Reply
Hi Medan nope not Belotero - my clinic had never heard of it. Just waiting to find out what it was!
  • Reply
How do I post it with piccy etc pls? Anyone know??
  • Reply

Sarahkpalmer, what are you trying to figure out how to do? Either leave a comment here or send me a private message and I'll help you out.

  • Reply

Oh no :( I can definitely see what you are describing. Unfortunately I don't know what would have caused this, or what would help at this point. I would encourage you to post your picture in the Q&A section. That way the board certified doctors who volunteer on RealSelf can share their thoughts with you on it.

Please update us on how you are doing soon!

  • Reply